# SDR WVER2014031590801

- Difficulty date: March 15, 2014
- Submitted: March 15, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 26,168 hours, 20,784 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Zone 200
- Part time: 26,168 hours, 20,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BS 280 BULKLHEAD WEB, RT SIDE APPROXIMATELY AT RBL 30 AND A CRACK ON LT SIDE APPROXIMATELY LBL 12.  REPAIRED BULKHEAD IAW EO 670-53-11-594.
